# SDR ASAA2021010533822

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,391 hours, 8,793 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PA9780044
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 27,391 hours, 8,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN BLADE LUBE NR 18 BLADE MISSING CU-N-IN COATING BEYOND LIMITS.  GROUNDED-YES.  REPLACED FAN BLADE NR 6 AND NR 18 ON ENGINE NR 2, PER TASK CARD 78472010.
